# SDR DALA2018051403257

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 80,607 hours, 61,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS COME APART. REMOVED AND REPLACED L1 DOOR SLIDE PER WORKCARD 2561-4964 SLIDE, PN OFF 09-2561-9-0011 01159 ON 88-2560-9-0003 03247.
